# SDR MWEA030151

- Difficulty date: March 29, 2003
- Submitted: March 31, 2003
- Operation: Air carrier
- Aircraft: N805ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48031
- Aircraft time: 39,555 hours, 42,889 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Symbol Generator
- Part number: 4055900906
- Part serial: 01072397
- Condition: Defective
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: I
- Precautionary procedure: A

## Discrepancy

FIRST OFFICER'S PRIMARY FLIGHT DISPLAY WENT BLANK.  REMOVED AND REPLACED SYMBOL GENERATOR.
